# SDR SWIA201541736

- Difficulty date: December 10, 2015
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 32,954 hours, 19,821 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS CORROSION COMMON TO TCAS OMNI ANTENNA BETWEEN BS 295 - 310.  REPAIRED THE SKIN IAW SRM AND STS EA NO LEAKS NOTED.
